# SDR A6WA200940211

- Difficulty date: March 13, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 13,376 hours, 12,901 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SUPPORT BRACKET IN LT SIDE MLG BAY FOUND CRACKED.  HYD SUPPORT BRACKET IN LT MLG BAY REPLACED IAW SRM 51-42-06.  (K)
